MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The catheter was placed as usual with no immediate issues.After disconnecting the catheter from the extension cable and attempting to reconnect it, the pressio began cycling on and off repeatedly, rendering it unusable.Connecting a spare new catheter resolved the issue.
 
Additional Manufacturer Narrative
After connecting the catheter to a monitor for more than 80s the monitore shutdown.This occur also when a another monitor is used.A traceability analysis has been conducted on the manufacturing file of the device.A traceability analysis has been conducted and it did not reveal any clue to support the defect (last functional check in production on 01/16/2024).The visual analysis of the dongle board shows the presence of the faulty stm eeprom component.The capa 2025-04 opened on the subject of monitor reboots is still ongoing, and it addresses the various investigations carried out on the subject.
 
Event or Problem Description

Brand Name
PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key23071773
Report Number3001587388-2025-00085
Device Sequence Number4645603
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)240312(17)290101
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FSCA 2025-04
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown